JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 1, Article 23
Erdős-Turán Type Inequalities

    Authors: Laurentiu Panaitopol,  
    Keywords: Powers of prime numbers, Inequalities, Erdős-Turán theorems.  
    Date Received: 10/01/03  
    Date Accepted: 19/02/03  
    Subject Codes:


    Editors: Jozsef Sandor,  

Denoting by $(r_n)_{nge1}$ the increasing sequence of the numbers $p^alpha$ with $p$ prime and $alphage2$ integer, we prove that $r_{n+1}-2r_n+r_{n-1}$ is positive for infinitely many values of $n$ and negative also for infinitely many values of $n$. We prove similar properties for $%% r_n^2-r_{n-1}r_{n+1}$ and $frac{1}{r_{n-1}}-frac{2}{r_n}+frac{1}{r_{n+1}}$ as well.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login